MAUDE Adverse Event Report: LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS

LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS
Model Number SBL-3
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec is awaiting addiitional information, once received a supplemental report will be submitted.The lens remains implanted.Additionally, lenstec is unable to comment on the compatibility of the injector used (lp604350c) or the sterilization practices of the user of this injector or other instruments used during surgery.
 
Event or Problem Description
Lenstec received an email stating "patient developed tass symptoms after surgery.".
 
Additional Manufacturer Narrative
Based on the investigation previously carried out, lenstec re-iterates that there was no evidence to suggest that any aspect of these devices was responsible for the reported incident.The endotoxin results were within acceptable limits no further action is recommended.Additionally, lenstec cannot comment on the compatibility of the injector used (b)(6) or the sterilization practices of the user of this injector.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description

Brand Name
CLEARVIEW 3
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key21604905
Report Number9613160-2025-00006
Device Sequence Number9275328
Product Code MFK
UDI-Device Identifier00844369038300
UDI-Public00844369038300
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSBL-3
Device Lot NumberSB18365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown